Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
honeymuffin

My Accutane Experience

Recommended Posts

Your head aches might be because of stress. But sometimes Accutane causes more pressure in your brain which shows headaches as a symptom. I think it's because Accutane is absorbed by fatty foods, so if there's no fat there, it takes it from your body - possibly your brain...

Eat it with greasy, slimy, ewy, dripping, cheesy, gross, meals...haha just kidding. You're taking it with meals right? I'm glad to knwo that you're clearing up!! You're almost done, good job

GLUCK!

Link to post
Share on other sites

hey acne_suks - thanks for the positive reply! =D> the headache is quite hard to describe because often it isn't like a regular headache but more like a kind of stuffyness in the head, but i always take my tablets with meals and eat plenty of fatty foods - i love chocolate! so i dunno why i get the headaches :-s

Link to post
Share on other sites

Week 20 (Saturday 15th November - Friday 21st November)

Face is soooo much better, not getting hardly any spots!!! however i'm sure the side effects are increasing too - very achy knee joints and back, very thirsty, very dry skin, lips... and headaches quite bad. But skin definately good!!!!

Link to post
Share on other sites

awesome, I'm glad to hear that! I'm on Accutane too - as you might already know. I've been trying to avoid large quantities of Vitamin A (accutane=vit.A derivative). So I don't go to Jamba Juice and get a Vita Boost (which has 100% of your vitamin daily value). I avoid eating a lot of carrots, cantelope, bananas - pretty much all the yellow/green fruits. I still eat them, sure...But i cut down a lot!

You could try this, it might help with your side effects. Keep your head up babe, you're almost done

Link to post
Share on other sites

acne_suks - i read ur journal - nice to read bout someone else who didn't find the accutane working immediately! thanks for the advice - i don't eat much fruit or veg anyway though.

Link to post
Share on other sites

Week 22 (Saturday 29th November - Friday 5th December)

CLEAR!!! managed to get through my period without a single spot!!! things are looking good! hopefully i'll still be clear on my 21st b-day!!!

Link to post
Share on other sites

Week 23 (Saturday 6th December - Friday 12th December)

Still clear - everything still going well although the side effect headaches are still here plus seem to be loosing my appetite - nothing tastes nice anymore. But still face looks great - hope te scars start to fade soon. biggrin.gif

Link to post
Share on other sites

hey hunnymuff, i'm glad your face is lookin great! There are side-effects which cause you to eat less and have headaches, pleaseplease consult your doctor! How long are taking it for? what mg/perday? I think you said 6months @ 80a day right?

Anyway, niiiice! Try eating even if you don't like the food smile.gif or mix it up a lil, go get some mexican food!

Link to post
Share on other sites

Hi, i am on 60mg a day for 6 months, however I don't go back to the doc till after xmas which is nearly 7 months and have enough tablets to last me. I do still eat even though it tastes not that great anymore and try to drink more but water but still get headaches alot - especially after taking them - but if i try and take them just b4 bed then they're less noticeable than in the day so that helps a bit.

ps what does truckin mean?

Link to post
Share on other sites

Hey muffin,

Not trying to scare you or anything - you probably already know this - but some people experience headaches because their brain pressure it actually increasing, whao! I mean, it's a very adverse side-effect, butcha don't wanna take the risk ya know? Better safe then sorry muffin. As for the food tasting bad..hmhmhm? Some people do become less interested in foods (another side-effect). But i'm sure that'll go away after you stop taking the medicine. Try callin' your doctor - it couldn't hurt...

Or ya can ask the guys at ragforum.com -

BUT! Remember this: Don't let them scare you!!.

Some of those people took vitA supplements while on their accutane course (which is a bigbig nono).

Good Luck, I've been watching your progress. Remember those few weeks when you were like "Ahhh!! why isn't this working, i'm still breaking out!!"? Well you're clear! mwhahhahahaha

Have you thought of stopping the treatment before your 8month period? Maybe stop it as an x-mas present? ehehehhe

kkkkkkk BYE

Link to post
Share on other sites

thanks for all the support, help and advise guys!

i can't call my derm cus he's just someone who works at the hospital which is massive - just have to wait till jan

i dunno if i should stop b4 - i was thinkin about it

headaches - i am scared in the back of my mind about them but nobody i tell seems that bothered about it so guess its ok

any1 know anything about scars - i dont wanna have no surgery type things tho

Link to post
Share on other sites

Errrg i have scars too. Are yours indents? or just red marks? There are plenty of remedies on the Scars Forum for red marks. Pivits, ya gotta get a subcision n stuffz.

Link to post
Share on other sites

Week 24 (Saturday 13 December - Friday 19th December)

WOO HOO!!! - i'm at my 6 month mark!!!! in some ways it seems like a long time but in others it seems to have flown by and I can still remember the time of taking my first tablets which only feels a little while ago. Amazingly I'm still clear although I dreamt last night about the spots coming back but luckily when I woke up I was fine. Headaches aren't too bad now but food don't taste great. Not sure if I should carry on taking the tablets now until I go back to the derm as I've had six months worth?? guess I probably will...

Link to post
Share on other sites

Did the redmarks improve over your course of accutane? Usually redmarks disappear after 3-12 months. I don't know that much about scars (mainly because I'm not clear yet -- been more interested in that), but I think a few treatments of CO2 resurfacing gets rid of those red marks. As for the pits, I think subcisions work the best.

Link to post
Share on other sites

i'm not 100% sure, so check on scar forum --

CO2 resurfacing is like shedding off your skin

Subcision is re-damaging the tissue in your pit scar, so it reheals. I think it's like 80% effective.

Link to post
Share on other sites

Week 27 (Saturday 3rd January - Friday 9th January)

I saw the derm and he told me to just finish my tablets and come back in 3months. Still clear except the one white head, so all good smile.gif

Link to post
Share on other sites

Week 28 (Saturday 10th January - Friday 16th January)

Another spot is cursing to come up - i can feel the lump above my right eyebrow and its slightly red but not appeared yet - its a big one - i can tell. Not sure why i'm starting to get spots again - still got the small white head. I've still got tablets to last me till next wed so I've no idea what's happenning. I really hope that after all this time and effort that they don't come back straight away - everyone seemed to have a clear time for at least a little while after completing didn't they? Oh well, guess I'll just have to wait and see. Everything else is pretty much like normal.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×